Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Homogeneous Lie algebras and expanding automorphisms

Author: R. Warren Johnson
Journal: Proc. Amer. Math. Soc. 48 (1975), 292-296
MSC: Primary 17B40
MathSciNet review: 0374217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A condition is given which, if satisfied by the spectrum of an automorphism of a Lie algebra, implies that the Lie algebra is homogeneous. In particular, almost all Lie algebras admitting expanding automorphisms are homogeneous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B40

Retrieve articles in all journals with MSC: 17B40

Additional Information

PII: S 0002-9939(1975)0374217-4
Keywords: Nilpotent Lie group, nilpotent Lie algebra, homogeneous Lie algebra, quasi-cyclic nilpotent Lie algebra, expanding automorphism, Anosov automorphism
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia